Painted Desert Fur Con

Saturday Schedule

Convention Open Hours

Registration: 9 AM to 6 PM

Dealers Den: 10 AM to 6 PM

Artist Alley: 10 AM to 6 PM

Photo Booth: 5 PM to 9 PM

Gaming: 11 AM to 10 PM

Pool Toy Party: 11 AM to 10 PM

Saturday

List View
Showing All
Dance
Guest of Honor
18+/NSFW
Panels
Meet and Greets
9 am
10 am
11 am
12 pm
1 pm
2 pm
3 pm
4 pm
5 pm
6 pm
7 pm
8 pm
9 pm
10 pm
11 pm
12 am
1 am
2 am
Main Events
Main Events
9:00 am – 11:00 am
Dance Comp Prelims
9:00 am – 11:00 am
Dance Comp Prelims

We are welcoming walk-in/sign ups for dance comp for 2022! Please arrive 30 mins prior to event to sign up! All level of skill welcome!
Following Rules:
Please have your music as MP3
Song length 2:30min
No swear words and rated PG.

Sign up here –Dance Competition Signup Form

11:30 am – 12:30 pm
TikTok Furries
Guest of Honor
Panels

Hosted by Vitofox and Calculous…..Tiktok Furry or Future Tiktok furry? this is the panel for you!

3:00 pm – 5:00 pm
Photo and Parade Start
3:00 pm – 5:00 pm
Large Gathering
Fursuit

6:00 pm – 8:00 pm
Dance Competition
6:00 pm – 8:00 pm
Large Gathering
Fursuit

8:30 pm – 9:30 pm
Kink 101
18+
Panels

Hosted by Amazon, Nova, and Rory…..Kink 101 is an educational panel about learning the history of kink, and the color code associated behind it. Join Amazon and Nova to get a basic intro to kink and what made us who we are allowed to be today!

10:00 pm – 2:00 am
Dances
10:00 pm – 2:00 am
Boogy!

Groovy!

Secondary Events
Secondary Events
11:00 am – 12:30 pm
Autism The Misunderstood
11:00 am – 12:30 pm
Panels

Hosted by Adam Applebaum…..Autism affects many in and out of the furry fandom. The goal of this panel is to help others understand what it is to be on the condition, How to handle it and what unprecedented opportunities exist for these amazing individuals. If you take nothing else from it perhaps the info presented can help clear up any misunderstandings one has had with other furs who may or may not be on the Autistic Spectrum.

1:00 pm – 2:00 pm
Art and Process
Guest of Honor
Panels

Hosted By Mystikfoxdraws ….. Join our Guest of Honor Mystikfoxdraws in his Art and Process panel. Mysticfoxdraws will be sharing the art process that they use to create art from start to finish

8:00 pm – 9:00 pm
Introduction to Leather Crafting
Panels

Hosted by Mike Byrnes, Kaity Byrnes, and Justin Kirstein…..As a leather crafter I had a hard time learning the craft and knowing the cost of tools, leather, and time. I would like to host an educational panel that would go over basic tools and leather that someone can purchase to start on this hobby or potential business.

9:30 pm – 10:30 pm
Time Management as a Full Timer
18+
Panels

Hosted by Story, CircadianCrunch, and OnionCakes…..Three artist speak about their experiences as full time artists. How they were able to get there from working part time, and what helped them build their audience and make the leap. They will discuss how they manage their time and commission queues, as well as how they perform self care while surviving the uncertainty of the freelance world.

Panel 1
Panel 1
11:30 am – 1:00 pm
90's Cartoons: Radical, Rude, and Ridiculous
11:30 am – 1:00 pm
Panels

Hosted by Diego…..The 90’s were a fun time; on Saturday morning you’d plunk down and watch some rad cartoons. People still remember the main ones from that era, but what about those which slipped into the cracks? This panel will focus on those obscure 90s cartoons, the ones mostly forgotten, yet fondly remembered by a few. Come get some recommendations, rediscover a few gems, and realize that, yes, it was real, not a fever dream.

1:30 pm – 3:00 pm
Insect Anatomy
1:30 pm – 3:00 pm
Panels

Hosted by Khris, Kricket, and Mavil…..Ever wanted to make an insect style sona but was scared to because they are so different then mammals? Well then come learn about insect anatomy from an actual entomologist! This panel is gonna teach you about the basics for every insect, and specifics for some of the popular insects out there from antennae types, body styles, wing design, specific behaviors, and more!

5:00 pm – 6:00 pm
Making Enamel Pins!
Panels

Hosted by OnionCakes…..”Have you ever wanted to make your own pins? Do you have a million questions that you’d love answered? How to get a manufacturer? How to take and ship orders? What program? Metals? Hard or soft enamel?

8:30 pm – 10:00 pm
Read It and Weep! Bad Fanfiction Reading
8:30 pm – 10:00 pm
18+
Panels

Hosted by Matcha…..How long can you read a bad fanfiction without laughing? Bring your red correction pens and your best voices for a bad fanfiction reading game and (at maximum) one hour of laughter!

Meet and Greets / Panel 2
Meet and Greets / Panel 2
11:30 am – 12:30 pm
Mustelidae Meet-Up
Meet and Greets

Hosted by Vinson Mink and Sylys Sable…..Weasels! Otters! Wolverines! Badgers! Martens! And yes — skunks too! Whether it’s your fursona, or just your favorite characters, come on in and meet some fans of the weasel-kin family.

1:00 pm – 2:00 pm
The Rack Shack
Meet and Greets

Hosted by Neon…..Got any of the following… Horn, Knob, Point, Rack, Spike, or just Antlers come meet other of our kind and get to know each other.

8:00 pm – 9:30 pm
Artist Meet and Greet
8:00 pm – 9:30 pm
Meet and Greets

Hosted by TheCraftyWhiteFox…..A great way to meet artists, bith experienced and those wishing to learn more! A great way to share tips, tricks and learn more about all the wonderful things we can do!

Escape Room
Escape Room
10:00 am – 11:00 am
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

11:00 am – 12:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

12:00 pm – 1:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

1:00 pm – 2:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

2:00 pm – 3:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

3:00 pm – 4:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

4:00 pm – 5:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

5:00 pm – 6:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

6:00 pm – 7:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

7:00 pm – 8:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

8:00 pm – 9:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

9:00 pm – 10:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

Saturday
Secondary Events
Escape Room